# SDR WRLA20100316350

- Difficulty date: March 16, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 66,293 hours, 13,159 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC25081
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSP FOUND DAMAGE/DENT IN FLAP TRACK BRACKET.  PER BOEING REPAIR REF 57-ED-269679, SRE-WLD-10-0001-02B THE BRACKET IS STRUCTURALLY ACCEPTABLE FOR CONT IN SERVICE WITH HFEC INSP EVERY C-CHECK NOT TO EXCEED 24MONTHS.
